Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 26, 2015, 7:37 PM EDT for Ashland County, Knox County, Richland County, Ohio. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 7:37 PM EDT (23:37 UTC)
- Expired
- May 26, 2015, 8:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Knox County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 96 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:45 PM EDT | TSTM WND DMG | 3 Sse Mansfield, OH | REGION 3 SKYWARN RELAYED A REPORT OF POWER LINES DOWN AND A FALLEN TREE OFF OF RT 13 SOUTH OF MANSFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:49 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS51 KCLE 262337
SVRCLE
OHC005-083-139-270000-
/O.NEW.KCLE.SV.W.0024.150526T2337Z-150527T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
737 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KNOX COUNTY IN NORTH CENTRAL OHIO...
RICHLAND COUNTY IN NORTH CENTRAL OHIO...
ASHLAND COUNTY IN NORTH CENTRAL OHIO...
* UNTIL 800 PM EDT
* AT 736 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ONTARIO...OR
NEAR MANSFIELD...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...SHELBY...ONTARIO...LEXINGTON...CRESTLINE...
LOUDONVILLE...BELLVILLE...PLYMOUTH...HAYESVILLE...SAVANNAH...
POLK...BUTLER...PERRYSVILLE...SHILOH...LUCAS...JEROMESVILLE...
BAILEY LAKES...MIFFLIN AND OLIVESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
4071 8262 4071 8273 4099 8273 4099 8213
4067 8213 4067 8222 4057 8222 4056 8218
4055 8262
TIME...MOT...LOC 2336Z 206DEG 50KT 4073 8264
HAIL...<.75IN
WIND...60MPH
$$
MAYERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:22 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 26, 6:22 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH ISSUED BY NATIONAL WEATHER SERVICE BUFFALO NY 622 PM EDT TUE MAY 26 2015 .SYNOPSIS... HIGH PRESSURE WILL REMAIN CENTERED OFF THE EAST COAST AND LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE WESTERN GREAT LAKES THROUGH TONIGHT. A WEAKENING COLD FRONT WILL REACH NORTHWEST OHIO WEDNESDAY AFTERNOON. HIGH PRESSURE WILL REGAIN CONTROL ACROSS THE REGION FOR THURSDAY AND THE FIRST PART OF FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR THE ENTIRE OHIO PORTION OF THE CWA. RADAR AND SATELLITE IMAGERY EARLY THIS EVENING SHOWING NUMEROUS BROKEN BANDS OF STORMS MOVING NORTHEAST ACROSS THE WESTERN HALF OF OHIO. MOST OF THE STORMS...ESPECIALLY THE EASTERN STORMS...ARE REMAINING SUB-SEVERE WITH MARGINAL SHEAR AND INSTABILITY ACROSS CENTRAL OHIO. A CORRIDOR OF SOMEWHAT BETTER SEVERE WEATHER PARAMETERS IS EVIDENT ACROSS WESTERN OHIO AHEAD OF A CONVECTIVELY AUGMENTED MID LEVEL SHORTWAVE AND PRE-FRONTAL TROUGH. 0-6KM SHEAR IN THIS AREA IS STILL MARGINAL AT AROUND 30 KNOTS...WITH SBCAPE OF AROUND 1500J/KG. WITH SUCH MARGINAL PARAMETERS...THE BETTER SEVERE WEATHER POTENTIAL WILL REMAIN TIED TO THE ALREADY PRESENT CONVECTIVE COLD POOLS WHERE STORM GENERATED SHEAR AND MESOSCALE FORCING IS STRONGER AND SUPPORTIVE OF SEVERE WIND AND HAIL. THE MOST NOTABLE OF THESE CONVECTIVE COLD POOLS MOVED THROUGH FINDLAY WITH A 61 KNOT GUST. THIS CONVECTIVE LINE IS HEADED TOWARDS SANDUSKY AND THE ISLANDS OF WESTERN LAKE ERIE. ANOTHER CONVECTIVE COLD POOL AND BOWING LINE SEGMENT TO THE WEST OF COLUMBUS WILL MOVE NORTHEASTWARD INTO THE CWA IN THE NEXT HOUR OR SO. FOR THE CLEVELAND METRO AREA THE INITIAL SHOWERS AND STORMS WILL ARRIVE WITHIN THE NEXT HOUR AND ARE LIKELY TO REMAIN SUB-SEVERE INITIALLY. SEVERE RISK FOR THE CLEVELAND AREA WILL BE MID TO LATE EVENING IF THE BOWING SEGMENTS ACROSS WESTERN OHIO CAN BE MAINTAINED THAT LONG. FARTHER EAST ACROSS NORTHEAST OHIO AND NORTHWEST PA VISIBLE SATELLITE IMAGERY SHOWING A RELATIVELY FLAT CUMULUS FIELD WITH LITTLE POTENTIAL FOR ANY SHOWER OR THUNDERSTORM DEVELOPMENT UNTIL LATE THIS EVENING. CONVECTIVE THREAT WILL LIKELY DIMINISH LATER TONIGHT AS THE PRE- FRONTAL TROUGH MOVES ACROSS EASTERN SECTIONS OF THE AREA AS INSTABILITY WANES BUT THERE STILL COULD BE SOME LINGERING CONVECTION THROUGH THE NIGHT...AS IT APPEARS THE UPPER SYSTEM WILL TRY TO PULL ANOTHER WEAKER LOBE OF VORTICITY THROUGH THE REGION WHILE THE MID LEVEL COOL POOL SLIDES THROUGH SOUTHERN GREAT LAKES/OHIO VALLEY. TEMPERATURES WILL STAY MILD IN THE LOWER TO MID 60S AS A SOUTHERLY FLOW CONTINUES AHEAD OF THE UPSTREAM COLD FRONT. THE REGION WILL REMAIN WELL WITHIN THE WARM SECTOR WEDNESDAY AHEAD OF APPROACHING COLD FRONT. CONVECTIVE POTENTIAL WILL LIKELY BE TIED TO THE DIURNAL CYCLE WITH WITH GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON. PERSISTENCE IN THE THERMODYNAMIC PROFILES SUGGESTS SIMILAR INSTABILITY PARAMETERS AS TODAY WITH MLCAPE VALUES GENERALLY 1000-1500 J/KG. THE SURFACE BOUNDARY/WEAK COLD FRONT IS EXPECTED TO WORK THROUGH THE AREA DURING THE AFTERNOON WHICH WILL PROVIDE SUFFICIENT FORCING. SHEAR PROFILES LOOK A BIT WEAKER THAN TODAY THEREFORE SEVERE THREAT WILL BE RATHER LIMITED. IT WILL BE ANOTHER WARM DAY WITH HIGHS IN THE LOWER TO MID 80S. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... A POTENT SHORTWAVE WILL LIFT FROM NORTHERN LOWER MICHIGAN ACROSS EASTERN ONTARIO WEDNESDAY NIGHT...FORCING A SURFACE COLD FRONT ACROSS NORTHERN OHIO. EXPECT SHOWERS AND THUNDERSTORMS TO TRACK FROM WEST TO EAST ACROSS THE FORECAST AREA ALONG/JUST AHEAD OF THE SURFACE FRONTAL BOUNDARY. WHILE INSTABILITY IS NOT EXPECTED TO BE PARTICULARLY DEEP WITH SFC-BASED CAPES RUNNING AROUND 1000J/KG...BULK SHEAR WILL BE AROUND 30KTS AND THERE WILL BE GOOD SFC CONVERGENCE/UPPER LEVEL FORCING TO FOCUS CONVECTION...SO EXPECT A MARGINAL SEVERE WIND THREAT ACROSS THE AREA. CONVECTION WILL TAPER OFF FROM WEST TO EAST WED NIGHT AS THE FRONT CROSSES THE AREA. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...PROVIDING WHAT SHOULD BE A MOSTLY SUNNY AND RAIN-FREE THE AREA ON THURSDAY. THE FAIR WEATHER SHOULD PERSIST THROUGH THURSDAY NIGHT AS THE SURFACE HIGH SETTLES ACROSS THE NORTHEASTERN U.S. AND MID-ATLANTIC STATES. AS HIGH PRESSURE CONSOLIDATES OFF THE EAST COAST ON FRIDAY...RETURN FLOW WILL ONCE AGAIN TAKE HOLD ACROSS THE MIDWEST AND OHIO VALLEY. THIS WILL PUSH HIGHS BACK INTO THE MID 80S WITH SURFACE DEWPOINTS SURGING BACK INTO THE MID-60S. AS SUCH...WE MAY SEE ENOUGH INSTABILITY DEVELOP TO OVERCOME A FAIRLY WEAK CAP AND FIRE OFF A FEW SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR TWO IN THE AFTERNOON...MAINLY WEST OF I-71 WHERE DEEPER MOISTURE/INSTABILITY WILL BE FOUND. THE EASTERN PORTIONS OF THE FORECAST AREA SHOULD REMAIN CLOSE ENOUGH TO THE DEPARTING RIDGE TO REMAIN DRY THROUGHOUT THE DAY. ANY CONVECTION SHOULD QUICKLY DISSIPATE AFTER SUNSET WITH THE LOSS OF DIURNAL INSTABILITY. OTHERWISE IT WILL BE A DRY...BUT STICKY SUMMER NIGHT ACROSS NORTHERN OHIO AS DEWPOINTS WILL REMAIN LOCKED IN THE MID-60S...KEEPING LOWS IN THE MID TO UPPER 60S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... CURRENT GUIDANCE IS IN DECENT AGREEMENT THAT THE COMING WEEKEND WILL BE UNSETTLED ACROSS MUCH OF THE BUCKEYE STATE AS A COLD FRONT DROPPING OUT OF THE UPPER GREAT LAKES ADVANCES ACROSS OHIO SATURDAY. SHOWERS AND THUNDERSTORMS WILL LIKELY ACCOMPANY THE PASSAGE OF THE COLD FRONT SATURDAY INTO SATURDAY NIGHT. PREVIOUS GUIDANCE STALLED THE FRONT OUT ACROSS OHIO...HOWEVER 12Z RUNS HAVE BEEN MUCH MORE AGGRESSIVE IN PUSHING THE FRONT ALL THE WAY THROUGH. FOR NOW...WILL STICK CLOSE TO CONTINUITY AND AT LEAST MAINTAIN CHANCE POPS ON SUNDAY INTO MONDAY. REGARDING TEMPERATURES...READINGS IN THE LOWER 80S SATURDAY WILL GIVE WAY TO COOLER READINGS IN THE WAKE OF THE COLD FRONTAL PASSAGE WITH HIGHS IN THE 70S THROUGH THE REST OF THE PERIOD AS THE FRONT EITHER STALLS OUT...LEADING TO CLOUDY AND HENCE COOLER CONDITIONS...OR PUSHES COMPLETELY THROUGH...ALLOWING COOLER AND DRIER AIR TO ADVECT ACROSS THE REGION. LOWS SHOULD RUN IN THE UPPER 50S...NEAR TO OR JUST ABOVE CLIMATOLOGY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... ORGANIZED SHOWERS AND THUNDERSTORMS MOVING INTO THE WESTERN PORTION OF THE AREA WILL CONTINUE TO SPREAD EAST THIS EVENING WITH LOCAL/BRIEF MVFR/IFR CONDITIONS. STORMS WILL REACH KCLE SHORTLY AFTER 23Z...WITH A FEW MORE SCATTERED STORMS LASTING THROUGH 04Z. SOME STORMS MAY PRODUCE GUSTY WINDS AND HAIL THROUGH MID TO LATE EVENING. WINDS WILL REMAIN OUT OF THE SOUTH THIS EVENING AND WILL BE BREEZY WITH GUSTS TO AROUND 25 KNOTS AT SOME LOCATIONS INTO THE EARLY EVENING. SOME AREAS OF IFR CEILINGS COULD DEVELOP LATE TONIGHT AS THE DEEPER MOISTURE STRIPS AWAY. .OUTLOOK...NON VFR POSSIBLE WEDNESDAY IN SCT SHRA AND TSRA...THEN RETURNING AGAIN ON SATURDAY AND SUNDAY. && .MARINE... SOUTHERLY WINDS WILL CONTINUE ON LAKE ERIE INCREASING TO 10 TO 20 KNOTS OVERNIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING IN THE OHIO WATERS OF LAKE ERIE...SOME OF WHICH COULD BE STRONG TO SEVERE WITH LOCALLY HIGHER WINDS AND WAVES. WINDS WILL SHIFT TO THE NORTHEAST AND EAST ON THURSDAY AS HIGH PRESSURE BUILDS IN BEHIND A WEAK COLD FRONT. SOUTHERLY WINDS WILL DEVELOP AGAIN ON FRIDAY...SHIFTING TO THE NORTHEAST BEHIND A STRONGER COLD FRONT LATE SATURDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE ONSHORE FLOW DURING THE SECOND HALF OF THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...TMA/HITCHCOCK SHORT TERM...WOOD LONG TERM...WOOD AVIATION...TMA/HITCHCOCK MARINE...TMA/HITCHCOCK
Hazardous weather outlook, May 26, 5:01 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 501 AM EDT TUE MAY 26 2015 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- 270915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 501 AM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS LATER THIS AFTERNOON AND EVENING MAY BE LOCALLY STRONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-149-169-PAZ001>003-270915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 501 AM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 6:05 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST BOWLING GREEN 41.38N 83.65W
05/26/2015 M55 MPH WOOD OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED A 55 MPH WIND GUST NEAR BOWLING
GREEN.
&&
SEFCOVICLocal storm report, May 26, 6:17 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
617 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 3 W GIBSONBURG 41.39N 83.38W
05/26/2015 SANDUSKY OH FIRE DEPT/RESCUE
MULTIPLE TREES DOWN WEST OF THE TOWN OF GIBSONBURG ON CR
55.
&&
SEFCOVICLocal storm report, May 26, 6:19 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 S NORWALK 41.23N 82.61W
05/26/2015 HURON OH TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST NEAR NORWALK. MULTIPLE 2 FOOT
DIAMETER TREES DOWN. POWER OUTAGE IN AREA.
&&
SEFCOVICLocal storm report, May 26, 6:20 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG HELENA 41.34N 83.29W
05/26/2015 SANDUSKY OH FIRE DEPT/RESCUE
OVERTURNED SEMI TRUCK REPORTED IN HELENA.
&&
SEFCOVICLocal storm report, May 26, 6:50 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG OREGON 41.67N 83.42W
05/26/2015 LUCAS OH TRAINED SPOTTER
APPROX. 1 SQUARE MILE POWER OUTAGE IN OREGON
&&
JMAYERSLocal storm report, May 26, 7:21 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG OAK HARBOR 41.51N 83.15W
05/26/2015 OTTAWA OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED SEVERAL TREES DOWN IN THE TOWN
OF OAK HARBOR. THE ROOF OF AN AUTO PARTS STORE IN THE
CENTER OF TOWN WAS RIPPED OFF AND DAMAGED.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 5:51 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 39 min |
| May 26, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 32 min |
| May 26, 6:16 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 29 min |
| May 26, 6:25 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 26, 6:31 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 32 min |
| May 26, 6:39 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 36 min |
| May 26, 7:13 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.